Doctor insights on:
Vitamins For Easy Bruising
I have a headache and then bright yellow diareha, easy bruising and abd omen pa in. Vitamin level is 24?
Please see Dr. ASAP: The symptoms you describe need to be addressed right away. ...Read more
What are some common symptoms of vitamin deficiency? I have suffered weigh loss, easy bruising, sore bones and joints. Dr told me to take a daily vitamin.
Good start: The most common vitamin deficiency is d, which causes a lot of nonspecfic pain and some other problems. Especially with the weight loss, or if your pain syndrome does not resolve quickly, it would be wise to continue to seek a cause -- possibly malabsorption contributing to a vitamin deficiency. Good luck and stay proactive. ...Read moreSee 2 more doctor answers
How much vitamin d 3 & vitamin K should a woman take daily ? I am bruising easily and wanted to know if vitamin K will help so i won;;t bruise easy ?
Depends: Vitamin d intake depends on your blood level. Some people need more than others; their body breaks it down faster. It will not have any effect on bruising. Vitamin k is in leafy green vegetables which you should be eating daily. Vitamin k is also in many multivitamins. Vitamin k deficiency is very rare unless you have unusual medical problems so look for other causes of bruising. See your doctor. ...Read more
Vit C and K, Calcium: We need almost all the vitamins and most of the minerals in their normal levels for regulation of all bodily systems including blood- part of hemotological system which included blood, bone marrow, and reticulo endothelial organs under which spleen, lympnodes , liver all come. Vitamin k is a procoagulant, helps to coagulate and avid bleeding tendency .Used in liver patients, who produce less vitk ...Read more
Yes, it can be.: Bruising is commonly seen in the elderly who have thin skin, and may be on medications (warfarin, aspirin) which tend to lead to easy bruising. When it occurs unexpectedly in someone who has not experienced much bruising, evaluation is recommended looking for abnormalities in platelet function. ...Read moreSee 2 more doctor answers
Depends: It depends on what your symptoms are. What do you mean by easy bruising. Any spontaneous bleeding? Excessive bleeding that wouldn't stop or requiring blood transfusion etc. You need to see your doctor and have some blood/ screening test to be done. If it is significant-perhaps you need to see a hematologist. ...Read more
Not usually: Low platelets or poorly functioning platelets (in blood to help blood to clot) when an injury occurs, can be associated with bruising. Bruises you see are concerning, bur the bruises you feel are more concerning and require an urgent medical visit. Some meds can be associated with bruising, like aspirin. See your doctor please. ...Read more
Possible, not common: Although not common bruising can occur with Sertraline and most of the antidepressants in the SSRI family. The bruising is related to an effect of the SSRIs on the platelets in your body causing them not function in their normal manner. This effect is usually reversible when the medication is stopped. ...Read more
It depends: It depends on what's in the supplement you're taking. As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see. ...Read moreSee 1 more doctor answer
Get a doctor: Can't say without some evaluation.Get a more detailed answer ›
- Talk to a doctor online
- Is there a vitamin or supplement that can prevent easy bruising?
- Causes of easy bruising in women
- Easy bruising and weight loss
- Causes for easy bruising of skin
- Diseases that cause easy bruising
- Easy bruising pregnancy
- Easy bruising meaning
- Easy bruising leukemia
- Does vitamin deficiency cause easy bruising?